# SDR IPXA2016020198702

- Difficulty date: January 31, 2016
- Submitted: February 1, 2016
- Operation: Air carrier
- Aircraft: N152UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0835
- Aircraft time: 13,953 hours, 8,556 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Dented
- Location: Frame 85
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTED DOUBLER AT FRAME 85 BETWEEN STRINGERS 45 AND 46L.  REPLACED THE DOUBLER IAW EO A300-5330-59290.
